# SDR DALA2018061213960

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 68,762 hours, 17,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Condition: Dislodged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-RING ON THE R1 ESCAPE SLIDE WAS DISLODGED. SECURED THE D-RING.   ACFT OK FOR SERVICE IAW AMM 25-66.
